MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INFINITY PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PROPINF
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Inaccurate Information (4051)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a "right ankle prosthesis" was ordered for a patient, accompanied by a disc labeled "right ankle." however, a left ankle prosthesis was mistakenly manufactured and delivered.During the right ankle surgery on (b)(6) 2023, the surgeon encountered issues with the cutting jig, which did not fit properly.Upon reviewing the preoperative template, it was discovered that it had been based on a left ankle ct scan.Although the ct scan had been ordered, labeled, and read as a right ankle scan, the images were actually of the left ankle.The procedure was aborted due to the lack of appropriate instrumentation.
 
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to h6 (method code), h6(results code), and h6(conclusion code).The reported event could be confirmed based on the received information and an investigation preformed by the prophecy team.During the investigation, it was determined that left side ct scans were uploaded and used for planning and manufacturing the guides, although the case was created in the system for the right side.A leg side verification email was conducted and the use of the left side scans was confirmed.Additionally, the prophecy case report, which indicated the use of left side ct scans was approved within the system by the surgeon.This sequence of events ultimately resulted in manufacturing of the guides for the incorrect leg side.A nonconformance was initiated to further address the issue.

Brand Name
PROPHECY INFINITY PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20375698
Report Number3010667733-2024-00677
Device Sequence Number20550082
Product Code HSN
UDI-Device Identifier00889797057134
UDI-Public(01)00889797057134(11)230714(17)240114(10)1765488
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131283
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2024
Device Catalogue NumberPROPINF
Device Lot Number1765488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale